Gemcitabine-induced acute lipodermatosclerosis-like reaction.

@article{Chu2001GemcitabineinducedAL,
  title={Gemcitabine-induced acute lipodermatosclerosis-like reaction.},
  author={C Y Chu and Chang Hun Yang and Hou Chang Chiu},
  journal={Acta dermato-venereologica},
  year={2001},
  volume={81 6},
  pages={426-8}
}
Gemcitabine is considered to be a well-tolerated and safe cytostatic drug because of the relative lack of side effects. Cutaneous reactions due to gemcitabine treatment, including alopecia and maculopapular eruption, are well known. We report one patient with squamous cell carcinoma of the lung who developed a gemcitabine-induced cutaneous reaction mimicking acute lipodermatosclerosis. This case has never been reported in the literature before. 

References

Publications referenced by this paper.
Showing 1-10 of 12 references

Mucocutaneous gemcitabine and monthly cisplatin for advanced non-small cell reactions to chemotherapy

  • RP Abratt, DJ Hacking, L Goedhals, WS Bezwoda WR. Weekly 16. Susser, DL Whitaker-Worth, JM. Grant-Kels
  • J Am Acad Dermatol
  • 1999
2 Excerpts

Chemotherapy - induced acral tumors

  • BR Baack, Burgdorf WHC
  • Ann Oncol
  • 1998

necrosis ± clinicopathologic correlation of 38 cases

  • N Touroutoglou, D Gravel, MN Raber, W Plunkett
  • Am Abbruzzese JL. Clinical results of a…
  • 1996
1 Excerpt

Similar Papers

Loading similar papers…